Andriy V. Anikushin
Assistant Professor


Position: Assistant Professor
Degree: Candidate of Physical and Mathematical Science
Room: 215
Phone: 259-05-32
Research interests: linear operator equations, differential and integrodifferential partial differential equations, functional analysis


Mathematical analysis
Functional analysis
Complex analysis
Systems with distributed parameters


1. A. Anikushyn, M. Pokojovy Multidimensional Thermoelasticity for Nonsimple Materials – Well-Posedness and Long-Time Behavior, Applicable Analysis, Vol. 96 (2017), pp. 1561–1585 

2. A. Anikushyn, D. Nomirovskyi, Qualitative analysis of linear differential pseudohyperbolic equations in some classes of distributions , Bulletin of Taras Shevchenko National University of Kyiv. Series: Phys. and Math. Sciences, No. 2 (2015), pp. 31–36 (in Ukrainian) 

3. A. Anikushyn, On generalized solvability of the one integro-differential equation, J. Num. and App. Math., No. 2 (2014), pp. 25–32 (in Ukrainian) 

4. A. Anikushyn, A. Hulianytskyi Generalized solvability of parabolic integro-differential equations, Differential Equations, Vol. 50 (2014), pp. 98–109 

5. A. Anikushyn, Generalized optimal control for systems described by linear integro-differential equations with nonnegative definite integral operators, Journal of Automation and Information Sciences, Vol. 46 (2014), pp. 58–67 

6. A. Anikushyn, Generalized solvability of linear hyperbolic integro-differential equation, Bulletin of Taras Shevchenko National University of Kyiv. Series: Phys. and Math. Sciences, No. 4 (2013), pp. 60–65 (in Ukrainian) 

7. A. Anikushyn, A barrelledness of pre-Hilbert spaces, J. Num. and App. Math., No. 4(2012), pp. 51–55 (in Ukrainian) 

8. A. Anikushyn, D. Nomirovskyi, Generalized solutions for linear operators with weakened a priori inequalities, Ukrainian Mathematical Journal, Vol. 62 (2011), pp. 1175–1186 

9. A. Anikushyn, On relations between the a priori inequalities and the weak a priori inequalities, J. Num. and App. Math., No. 4 (2010), pp. 3–8 (in Ukrainian) 

10. A. Anikushyn, Optimal control for parabolic-like integro-differential system, J. Num. and App. Math., No. 3(2010), pp. 3–16 (in Ukrainian)

Curriculum Vitae